# SDR UIEA2023052200470

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN - SKIN AND CAP, RH WING INBD AILERON T/E WEDGE OUTBD END( 1) PERFORM REPAIR OF BROKEN SKIN DAMAGE FOUND ON RH WING INBD AILERON T/E OUTBD SIDE. PLEASE REFER TO THE JOB CARD ATTACHING SHEET FOR DETAILED REWORK INFO. 2) CONDITION CHECK IS GOOD. )
